# SDR MALA040581

- Difficulty date: September 22, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- Aircraft time: 31,137 hours, 26,529 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: OFF14587
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS 3LN, 4LN, AND 42LN INOPERATIVE. (LT AND RT EXTERIOR LIGHTS AND RT AFT COVE LIGHT)  MAINTENANCE REMOVED AND REPLACED 24LN EMERGENCY POWER SUPPLY IAW SMM 33-50-10.  P/N ON/OFF 60-1321-1.  S/N ON 18225  S/N OFF 14587.
